Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 487483, 13 pages
Research Article

A QoS-Oriented Congestion Control Mechanism for Satellite Networks

Department of Computer Science and Technology, Tsinghua University, Beijing 100084, China

Received 29 March 2014; Revised 1 July 2014; Accepted 8 July 2014; Published 6 August 2014

Academic Editor: Nenad Mladenovic

Copyright © 2014 Heyu Liu and Fuchun Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heyu Liu and Fuchun Sun, “A QoS-Oriented Congestion Control Mechanism for Satellite Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 487483, 13 pages, 2014. doi:10.1155/2014/487483